MathSciNet Relay Station
MathSciNet bibliographic data
MR2854708 53C21 (35J91 35R01)
Carlotto, Alessandro; Malchiodi, Andrea Weighted barycentric sets and singular Liouville equations on compact surfaces. J. Funct. Anal. 262 (2012), no. 2, 409–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement